# SDR AALA20160129005

- Difficulty date: January 29, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 49,381 hours, 19,898 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Le Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  DURING TAKEOFF, CREW RECEIVED TAKEOFF CONFIGURATION & LE FLAPS TRANSIT WARNINGS.  TAKEOFF REJECTED AT APPROX 90 KNOTS.  ADJUSTED LT WING NR 4 SLAT PROXIMITY SENSOR, S175, GAP IAW AMM 27-88-11.  SYS CHECKED NORMAL.
